# SDR DALA1208321605

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 60,194 hours, 8,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T311214
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B LEADING FAIRING IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 PAR 5 A (1).
